Journal article icon

Journal article

The magnetic properties of gadolinium/holmium superlattices

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/9/41/017
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER More from this journal
Volume:
9
Issue:
41
Pages:
8727-8735
Publication date:
1997-10-13
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
Pubs id:
pubs:483780
UUID:
uuid:d2ea7b3a-e1dd-4efc-a51a-64d0120f90fa
Local pid:
pubs:483780
Source identifiers:
483780
Deposit date:
2014-09-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP